# SDR 2009F00063

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N68JV
- Make and model: Beech 400A
- Aircraft serial: RK296
- Aircraft time: 3,332 hours, 2,945 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 45A21085004
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,190 hours, 1,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A, B, AND C INSP FOUND ROLLER BRACKETS CRACKED ON LT AND RT INBD FWD HORIZ STAB RIBS.  NEW RT INBD RIB ASSY HAD BEEN INSTALLED 1190.3 HRS PREVIOUSLY FOR REPLACEMENT OF CRACKED ROLLER BRACKETS. INSTALLED NEW IMPROVED PN RIBS AND BRACKET ASSY.  IAW COMMUNIQUE 83. RECOMMEND MFG ISSUE A RECOMMENDED TYPE SB OR KIT TO REPLACE THE ORIGINAL TYPE BRACKET ASSY AND RIBS WITH IMPROVED TYPES.  HAVE NOTED NUMEROUS  WITH THIS CONDITION, IN SOME CASES THE REPLACEMENT ORIGINAL PN COMPONENTS ALSO CRACKING FOLLOWING REPLACEMENT.
